# SDR RAIA00505004

- Difficulty date: May 7, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 15,752 hours, 14,527 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 248
- Condition: Malfunctioned
- Location: Left
- Part time: 15,752 hours, 14,527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5745 - STL - OUTBOARD BRAKE TEMP INDICATION IN YELLOW.  MAINTENANCE REMOVED AND REPLACED LT BRAKE CONTROL VALVE.
